MAUDE Adverse Event Report: PRESSURE PRODUCTS MEDICAL DEVICE MANUFACTURING LLC SAFESEPT NEEDLE FREE TRANSSEPTAL GUIDEWIRE

PRESSURE PRODUCTS MEDICAL DEVICE MANUFACTURING LLC SAFESEPT NEEDLE FREE TRANSSEPTAL GUIDEWIRE
Model Number SSNF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A procedure was performed using the safesept needle free (ssnf).When removing the wire from the introducer, it was noticed that the distal "j" portion of the wire was missing.The device history was reviewed and found no anomalies.Proper materials and methods of manufacturing were utilized.The unit was not returned for analysis.If additional information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the user was unable to cross the septum.The wire was removed from the cannula, and it was noticed that the distal end was missing.

Brand Name
SAFESEPT NEEDLE FREE TRANSSEPTAL GUIDEWIRE
Common Device Name
NEEDLE FREE TRANSSEPTAL GUIDEWIRE
Manufacturer (Section D)
PRESSURE PRODUCTS MEDICAL DEVICE MANUFACTURING LLC
1 school street
morton PA 19070
MDR Report Key9644694
Report Number3013986346-2020-00001
Device Sequence Number16875851
Product Code DRC
UDI-Device Identifier00858769006111
UDI-Public(01)00858769006111(17)240801(11)190807(10)000625
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model NumberSSNF
Device Catalogue NumberSSNF
Device Lot Number000625
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1